<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 6 Issue 2" %>
On Multiplicity-Free Products of Schur P-Functions
Christine Bessenrodt
Institut fr Mathematik, Fachbereich Mathematik, Universitat Hannover, Welfengarten 130167 Hannover, Germany
Annals of Combinatorics 6 (2) p.119-124 June, 2002
AMS Subject Classification: 05E05, 05E10, 20C30
Recently Stembridge obtained the classification of multiplicity-free products of Schur functions, and thus of multiplicity-free outer products of irreducible characters of the symmetric groups. In this paper, the multiplicity-free products of Schur P-functions are classified, and then this is applied to the case of projective outer products of spin characters of the double covers of the symmetric groups.
Keywords: Schur P-functions, spin characters, symmetric groups, double covers, multiplicity-free products


1. J. Stembridge, Shifted tableaux and the projective representations of symmetric groups, Adv. Math. 74 (1989) 87C134.

2. J. Stembridge, On multiplicity-free products of Schur functions, Ann. Combin. 5 (2001) 113C121.